# SDR VNAA2015030600011

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 26,235 hours, 25,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY FLOOD LIGHT OUT, 5TH FROM FRONT.  R & R EMERGENCY FLOOD LIGHT BULB IAW AMM 33-51-09-000/400-801. OPS CHECK GOOD.
